# SDR CA090821004

- Difficulty date: August 19, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 55,219 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: D53112759200
- Condition: Dislodged
- Part time: 57,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THS CONTROL CABLE HAS CUT INTO FLOORBEAM C14 AT PULLEY ATTACH BRACKET.  GOUGE IS APPROX 1/4" DEEP.  THIS CABLE FOUND TO BE NOT IN THE GROOVE OF THE ASSOCIATED PULLY.  THE RETAINER IS IN PLACE, BUT THE CABLE HAS JUMPED PAST AND HAS STARTED TO "SAW" A GROOVE IN THE CUT OUT, DIRECTLY BELOW THE CABLE RUN.
